On the O(1/t) convergence rate of alternating direction method with logarithmic-quadratic proximal regularization

Min Tao, Xiaoming YUAN*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

35 Citations (Scopus)

Abstract

It was shown recently that the Douglas-Rachford alternating direction method of multipliers can be combined with the logarithmic-quadratic proximal regularization for solving a class of variational inequalities with separable structures. This paper further shows a worst-case O(1/t) convergence rate for this algorithm where a general Glowinski relaxation factor is used.

Original languageEnglish
Pages (from-to)1431-1448
Number of pages18
JournalSIAM Journal on Optimization
Volume22
Issue number4
DOIs
Publication statusPublished - 2012

Scopus Subject Areas

  • Software
  • Theoretical Computer Science

User-Defined Keywords

  • Alternating direction method of multipliers
  • Convergence rate
  • Glowinski's relaxation factor
  • Logarithmic-quadratic proximal regularization
  • Variational inequality

Fingerprint

Dive into the research topics of 'On the O(1/t) convergence rate of alternating direction method with logarithmic-quadratic proximal regularization'. Together they form a unique fingerprint.

Cite this